RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 11–26 (Mi zvmmf5188)  

This article is cited in 1 scientific paper (total in 1 paper)

The solution of ill-posed stochastic algebraic equations

V. I. Meleshko

Khar'kov

Full text: PDF file (1540 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 9–27

Bibliographic databases:

UDC: 519.61
MSC: Primary 60H25; Secondary 62J05, 65C99, 15A06
Received: 19.07.1978
Revised: 02.03.1979

Citation: V. I. Meleshko, “The solution of ill-posed stochastic algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 11–26; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 9–27

Citation in format AMSBIB
\Bibitem{Mel80}
\by V.~I.~Meleshko
\paper The solution of ill-posed stochastic algebraic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 11--26
\mathnet{http://mi.mathnet.ru/zvmmf5188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564773}
\zmath{https://zbmath.org/?q=an:0445.60054}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 9--27
\crossref{https://doi.org/10.1016/0041-5553(80)90058-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5188
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zhdanov, “Optimal regularization of solutions of approximate stochastic systems of linear algebraic equations”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 224–229  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020